MURAL - Maynooth University Research Archive Library

    Items where Author is "Sze, N.-S."

    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 1.


    Catral, M. and Kirkland, S.J. and Neumann, M. and Sze, N.-S. (2010) The Kemeny Constant For Finite Homogeneous Ergodic Markov Chains. Journal of Scientific Computing, 45 (1-3). pp. 151-166. ISSN 0885-7474

    This list was generated on Mon Jun 17 22:29:54 2024 UTC.